# SDR DXTA200601210

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 4,764 hours, 3,039 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETRACTED THE GEAR, BUT THE RED UNLOCK LIGHT WOULD NOT GO OUT.  AT 2000 FT THE NOSE GEAR LIGHT ILLUMINATED (THE MAINS STAYED PUT) AT 3000 FT ALL LIGHTS WENT OUT.  ITEM IS UNDER INVESTIGATION.
